Depression Home > Withdrawals From Celexa

Celexa® (citalopram hydrobromide) and other selective serotonin reuptake inhibitors (SSRIs for short) are known to cause withdrawal symptoms in people who quickly stop their medicine.
 
Certain Celexa withdrawal symptoms can include, but are not limited to:
 
In most people, these symptoms improve with time, without the need for any treatment.
 
If you are going to be taken off of Celexa, your healthcare provider may wean you off slowly to minimize the risks of developing withdrawal symptoms. If withdrawal symptoms do occur, your healthcare provider may return you to your previous Celexa dosage and then wean you off the medication even slower.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.